MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. HARMONIC ACE 23CM W ERG HANDLE; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC. HARMONIC ACE 23CM W ERG HANDLE; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number ACE23E
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #unk.As the device was not returned, an analysis investigation could not be performed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
 
Event or Problem Description
It was reported that the white tissue pad fell off during the procedure.The fallen piece was retrieved by forceps and was disposed.Changed to another one to complete surgery.There were no patient consequences reported.No additional information can be provided.

Brand Name
HARMONIC ACE 23CM W ERG HANDLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9594120
Report Number3005075853-2020-00342
Device Sequence Number14041549
Product Code LFL
UDI-Device Identifier10705036000891
UDI-Public10705036000891
Combination Product (Y/N)N
PMA/510(K) Number
K042777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue NumberACE23E
Device Lot NumberN92838
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date01/15/2020
Patient Sequence Number1